Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 870504, 18 pages
Research Article

Generalised Interval-Valued Fuzzy Soft Set

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 UKM Bangi, Selangor, Malaysia

Received 6 August 2011; Revised 21 January 2012; Accepted 22 February 2012

Academic Editor: Ch. Tsitouras

Copyright © 2012 Shawkat Alkhazaleh and Abdul Razak Salleh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shawkat Alkhazaleh and Abdul Razak Salleh, “Generalised Interval-Valued Fuzzy Soft Set,” Journal of Applied Mathematics, vol. 2012, Article ID 870504, 18 pages, 2012.